Dr. Surender Reddy
 

Dr. B. Surender Reddy

Associate Professor

Department of Mathematics, University College of Science, OU

Saifabad, Hyderabad - 500004



Contact Addresses
Phone 9849586964
email bsrmathou@osmania.ac.in

 

Educational Qualifications

Service Details

Academic Activities

Administrative Positions Held

Participation in Corporate Life In the University

Editorial Board Member Of The Journals

Membership of the Journals

Research Project 

Reviewer of the Journals

Positions held in Service Associations

Communicated

List of Papers Presented in Conferences

List of Conferences/semonars/Workshops Attended

List of Refresher/Oriented Courses Attended

Research Activities



List Of Publications

 

  1. B. Surender Reddy and V. Dharmaiah, Some Companions of Gruss inequality in n-inner product spaces, Applied Science Periodical, Vol. X, No. 2, 71 – 84 May (2008).                                               (ISSN 0972 -5504)
  2. B. Surender Reddy and N. Gopal Reddy, Multiparameter Spectral Theory for weakly coupled operator system with bounded operators on a Hilbert tensor product space, The Journal of Indian Academy of Mathematics, Vol. 31, No. 2, 503 – 512  (2009).            (ISSN 0970 -5120)
  3. B. Surender Reddy, Multiparameter Spectral Theory for weakly coupled operator system with unbounded operators by using left definite condition on Hilbert tensor product space, The Journal of Indian Academy of Matheamtics, Vol. 32, No. 1, 15 – 32  (2010).                (ISSN 0970 -5120)
  4. B. Surender Reddy and V. Dharmaiah, Spectral results for operator valued functions, Journal of informatics and Mathematical Sciences (JIMS), Vol. 2, No. 1, 7 – 22  (2010).                           (ISSN 0975 -5748)
  5. V. Dharmaiah and B. Surender Reddy, Some Boundary Value Problems of Mathematical Physics, Journal of Ultra Scientist of Physical Sciences, Vol. 22, No. 1, 31 – 42  (2010).                                   (ISSN 0970 -9150)
  6. B. Surender Reddy and Hemen Dutta, On equivalence of n-norms in n-normed spaces, The Pacific Journal of Science and Technology, Vol. 11, No. 1, 233 – 238  (2010).                                                  (ISSN 1551 -7624)
  7. B. Surender Reddy, The Riesz Theorem and -n-norms in Random n-normed spaces, International Mathematical Forum, Vol. 5, No. 21, 1001 – 1013  (2010).                                                             (ISSN 1312 -7594)
  8. B. Surender Reddy, Statistical Convergence in n-normed Spaces, International Mathematical Forum, Vol. 5, No. 24, 1185 – 1193  (2010).                     (ISSN 1312 -7594)
  9. B. Surender Reddy, On Some Generalized Difference Sequences Spaces, International Journal of Mathematical Analysis, Vol. 4, No. 31, 1519 – 1525  (2010).    (ISSN 1312 -8876)
  10. Hemen Dutta and B. Surender Reddy, Some New Type of Multiplier Sequence Spaces defined by a Modulus Function, International Journal of Mathematical Analysis, Vol. 4, No. 31, 1527 – 1533  (2010).   (ISSN 1312 -8876)
  11. B. Surender Reddy and Hemen Dutta, Random n-inner product Space, International Mathematical Forum, Vol. 5, No. 49, 2415 – 2423  (2010).    (ISSN 1312 -7594)
  12. . Surender Reddy and Hemen Dutta, On Some Multiplier Difference Sequence Spaces defined over a 2-normed linear space, Transylvanian  Journal of Mathematics and Mechanics, Vol. 2, No. 1, 7 – 14  (2010).  (ISSN 2067 -239X)
  13. B. Surender Reddy, Elementary properties of n-Banach Spaces, The  Journal of Indian Academy of Mathematics, Vol. 32, No. 2, 569 – 578  (2010).  (ISSN 0970 -5120)
  14. V. Dharmaiah and B. Surender Reddy, Iterative Process for Operator Valued Functions, The  Journal of Indian Academy of Mathematics, Vol. 32, No. 2, 635 – 651  (2010).  (ISSN 0970 -5120)
  15. B. Surender Reddy, Some properties in generalized n-inner product Spaces, International Journal of Mathematical Analysis, Vol. 4, No. 45, 2229 – 2234  (2010).  (ISSN 1312 -8876)
  16. Hemen Dutta, B. Surender Reddy and S. S. Cheng,  Strongly Summable Sequences defined over Real n-Normed Spaces, Applied Mathematics E-Notes, Vol. 10,  199 –  209  (2010).    (ISSN 1607 -2510)               
  17. B. Surender Reddy, Hemen Dutta and Iabal H. Jebril, On n-normed linear space valued Strongly -Cesaro and Strongly -lacunary summable sequences, General Mathematics Notes, Vol. 1, No. 1, 1 – 7,  November (2010).  (ISSN 2219 -7184)
  18. Hemen Dutta and B. Surender Reddy, On a new type of double sequences of fuzzy Numbers, The Pacific Journal of Science and Technology, Vol. 11, No. 2 , 254  –  259  (2010).             (ISSN 1551 -7624)
  19. Hemen Dutta and B. Surender Reddy, On Banach Algebras of some Matrix Classes, The Atlantic Electronic Journal of Mathematics (AEJM), Vol. 4,  No. 1, 49  –  55 ( Winter  2010).                                      
  20. B. Surender Reddy, On Equivalence of p-adic 2-norms in p-adic linear 2-normed spaces, International Journal of Open Problems in Computer Science and Mathematics, Vol. 3, No. 5, 25 – 38, December  (2010).  (ISSN 1998 -6262 )
  21. Iabal H. Jebril B. Surender Reddy and Hemen Dutta, Some contributions to the theory of Generalized Orlicz Sequece Space, Tamsui Oxford Journal of Information and Mathematical Sciences, Vol. 27, No. 1, 21 – 37  February (2011).                                          (ISSN 0258 -5375)
  22. Hemen Dutta and B. Surender Reddy,  A Note on Difference Sequences of Fuzzy Numbers, The Journal of Fuzzy Mathematics, Vol. 19, No. 3, 619 –  624 (2011).                                                                (ISSN 1066 -8950)
  23. B. Surender Reddy, D-Compact sets in Random n-normed linear space, General Mathematics Notes, Vol. 3, No. 1, 1 – 13, March (2011).  (ISSN 2219 -7184)
  24. Hemen Dutta and B. Surender Reddy,  Computation of the Kothe-Toeplitz dual of some sets of sequences of fuzzy numbers, New Mathematics and Natural Computaion, Vol. 7, No. 1, 63 –  70 March (2011). (World Scientific Publishing House) (ISSN 1793 – 7027, 1793 -  0057)
  25. B. Surender Reddy, Fuzzy anti-2-normed linear space, Journal of Mathematics Research, Vol. 3, No. 2, 137 – 144, May (2011).  (ISSN 1916-9795)   (E-ISSN 1916-9809)  
  26. Hemen Dutta, Iqbal H. Jebril, B. Surender Reddy and S.Ravi Kumar,  A Generalization of modular sequence spaces by Cesaro Mean of Order one, Revista Notas de Matematica,  Vol. 7(1), No. 299, 1 – 13, (2011). (ISSN 1856 – 7800)
  27. B. Surender Reddy, Fuzzy anti-n-normed linear space, Journal of Mathematics and Technology, Vol. 2, No. 1, 14 – 26, February (2011).  (ISSN 2078-0257)
  28. Hemen Dutta and B. Surender Reddy, On non-Standard n-norm on some sequence spaces, International Journal of Pure and Applied Mathematics,  Vol. 68, No. 1,  1 – 11, (2011).    (ISSN 1311 –8080)
  29. B. Surender Reddy,  The Riesz Theorem in Random n-normed spaces, International Journal of Pure and Applied Mathematics,  Vol. 68, No. 1, 13 – 23, (2011).    (ISSN 1311 –8080)
  30. Hemen Dutta, Iqbal H. Jebril, B. Surender Reddy and Manmohan Das,  Determination of the dual of some classical sets of n-sequences of fuzzy numbers, Bulletin of Mathematical Analyssis and Applications, Vol. 3, No. 1,  69 – 76, (2011). (ISSN 1821 – 1291)
  31. B. Surender Reddy,  Intutionistic Fuzzy 2-Norm,  Internationa Journal of Mathematical AnalysisVol. 5, No. 14, 651 – 659, (2011). (ISSN 1312 –8876)
  32. B. Surender Reddy, Intutionistic Fuzzy n-Norm, Journal of Mathematics and Technology, Vol. 2, No. 1, 66 – 75, February (2011).  (ISSN 2078-0257)
  33. Hemen Dutta, B. Surender Reddy, Iqbal H. Jebril and Vijay Kumar,  Statistical Convergence of n-sequences and  n-dual of some classical sets of n-sequences, Journal of Fundamental Sciences,  Vol. 7, No. 1,  72 – 77, (2011). (ISSN 1823 – 626X)
  34. B. Surender Reddy, Some results on t-best approximation in fuzzy 2-normed linear spaces, International Journal of Pure and Applied Mathematics,  Vol. 72, No. 2,  237 – 247, (2011).    (ISSN 1311 –8080)
  35. B. Surender Reddy, Best simultaneous approximation in fuzzy anti-2-normed linear spaces, International Journal of Mathematical Archive,  Vol. 2, No. 9,  1747 – 1757, September (2011).    (ISSN 2229 –5046)
  36. B. Surender Reddy, Best simultaneous approximation in fuzzy anti-n-normed linear spaces, International Journal of Mathematical ArchiveVol. 2, No. 10,  1885 – 1897,  October (2011).    (ISSN 2229 –5046)
  37. B. Surender Reddy, Best simultaneous approximation in fuzzy 2-normed linear spaces, International Journal of Mathematics ResearchVol. 3, No. 6,  579 – 592  (2011).    (ISSN 0976 –5840)
  38. B. Surender Reddy,  Some results on t-best approximation in fuzzy anti-n-normed linear spaces, International Journal of Mathematical Archive,  Vol. 2, No. 10,  2036 – 2044,  October (2011).    (ISSN 2229 –5046)
  39. B. Surender Reddy, Best simultaneous approximation in fuzzy n-normed linear spaces, International Journal of Mathematical Archive,  Vol. 2, No. 11,  2090 – 2100,  November (2011).    (ISSN 2229 –5046)
  40. B. Surender Reddy, Multiparameter Spectral Theory for weakly coupled operator system with unbounded operators by using Right definite condition on Hilber tensor product space, The Mathematics EducationVol. XLV, No. 4,  xx – xx,  December (2011).   (ISSN 0047 –6269)
  41. B. Surender Reddy,  Some results on t-best approximation in fuzzy anti-normed linear spaces, International Journal of Pure and Applied Mathematics,  Vol. 74, No. 3,  357 – 365,  (2012).    (ISSN 1311 – 8080)
  42. B. Surender Reddy,  Some results on t-best approximation in fuzzy anti-2-normed linear spaces, International Journal of Pure and Applied Mathematics,  Vol. 74, No. 4,  497 –507,  (2012).    (ISSN 1311 – 8080)
  43. Hemen Dutta and B. Surender Reddy, On Some difference paranormed statistically convergence spaces defined over real 2-normed spaces, Southeast Asian Bulletin of Mathematics,  Vol. 36, No. 2, 197 – 208, (2012). (ISSN 0129 – 2021)
  44. B. Surender Reddy and Hemen Dutta,  On t-best co-approximation in fuzzy anti-2-normed linear spaces, International Journal of Fuzzy Mathematics and Systems,  Vol. 2, No. 3,  297 – 306, (2012). (ISSN 2248 –9940)
  45. B. Surender Reddy, On t-best co-approximation in fuzzy n-normed linear spaces,  International Journal of Pure and Applied Mathematical Sciences,  Vol. 5, No. 1,  13 – 22,  (2012).    (ISSN 0972 –9828)
  46. B. Surender Reddy,  Some Classes of Difference Sequences Assoicated with Multiplier Sequences Defined by Sequence of Orlicz Functions,  The  Journal of the Indian Academy of  Mathematics,  Vol. 34, No. 1, 331 – 344, (2012).    (ISSN 0970 –5120)
  47. Hemen Dutta and B. Surender Reddy, On Some sequence spaces, Tamsui Oxford Journal of information and Mathematical sciences,  Vol. 28,  No. 1,  1 – 12,  (2012).    (ISSN 0258 – 5375)
  48. B. Surender Reddy and Hemen Dutta,  Best simultanuous approxiation in fuzzy anti-normed linear spaces, Journal of Intelligent and Fuzzy Systems,  Vol. 25, No. 1, 95 – 102, (2013). (ISSN 1064 –1124) (SCI accredited, Scopus enlisted, Impact Factor: 0.788)
  49.  B. Surender Reddy and D.Shankaraiah, On Ideal convergent sequences in p-adic linear 2-normed spaces, General Mathematics Notes, Vol. 17, No. 1,  88 – 104,  July (2013). (ISSN 2219 -7184)
  50. B. Surender Reddy and D. Shankaraiah, On I Cauchy sequences in p-adic linear 2-normed spaces, International Journal of Pure and Applied Mathematics,  Vol. 89, No. 4,  483 – 496 ,  (2013).    (ISSN 1311 – 8080)
  51. B. Surender Reddy and M. Srinivas, Fuzzy anti-n-continuous and n-bounded linear operators,  Journal of Mathematics Research, Vol. 5, No. 4, 71 – 82, November (2013). (DOI: 10.5539/jmr.v5n4p71)  (ISSN 1916-9795)   (E-ISSN 1916-9809)
  52. Hemen Dutta, B. Surender Reddy and Iqbal H. Jebril, On two new types of statistical convergent and a summability method, Acta Scientiarum Technology,  Vol. 36, No. 1, 135 – 139, Jan - Mar (2014). (ISSN 1807 –8664) (SCI accredited, Scopus enlisted, Impact Factor: 0.191)  
  53. B. Surender Reddy and D. Shankaraiah, On Ideal convergent of double sequences in p-adic linear 2-normed spaces, Global Journal of Pure and Applied Mathematics, Vol. 10, No. 1, 7 – 20, (2014).     (ISSN 0973 -1768)
  54. B. Surender Reddy and D. Shankaraiah, On I2 Cauchy double sequences in p-adic linear 2-normed spaces, IOSR Journal of Mathematics (IOSR-JM), Vol. 10, No. 2, 59 – 69, (2014).      (E-ISSN 2278 -3008, P-ISSN 2319-7676).


 

 

 

 






University College of Science, Osmania University, Saifabad,Hyderabad-500004, INDIA
Phone: + 91-040-23393530; 23375395; 23306136, Email: oupgcss@gmail.com